Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 687917, 10 pages
http://dx.doi.org/10.1155/2014/687917
Research Article

Wolfe Type Second Order Nondifferentiable Symmetric Duality in Multiobjective Programming over Cone with Generalized (K, F)-Convexity

Department of Mathematics, Trident Academy of Technology, Chandaka Industrial Estate, F2/A, Bhubaneswar, Odisha 751024, India

Received 2 January 2014; Accepted 6 February 2014; Published 24 April 2014

Academic Editors: F. Ding and F. Zirilli

Copyright © 2014 A. K. Tripathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Tripathy, “Wolfe Type Second Order Nondifferentiable Symmetric Duality in Multiobjective Programming over Cone with Generalized (K, F)-Convexity,” ISRN Applied Mathematics, vol. 2014, Article ID 687917, 10 pages, 2014. doi:10.1155/2014/687917